# SDR UPS00233662

- Difficulty date: August 17, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- Aircraft time: 49,004 hours, 36,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT CARGO DOOR HINGE FWD WEB CRACKED AT INNER CORNER.  FABRICATED WEB IAW DRW 69-19170.  AFT CARGO DOOR FWD HINGE FWD WEB REPLACED IAW DRAWING 65-18625.
